It is currently Tue Aug 22, 2017 7:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
PostPosted: Wed May 13, 2015 6:55 pm 
Offline
Average Poster
Average Poster

Joined: Wed May 13, 2015 6:24 pm
Posts: 4
Hi my name is Jessica I am recently detoxing off the suboxone today is day 8... I'm getting off suboxone to go to the Vivitrol Shot. I'm a lil worried because the withdrawals haven't been severe yet I have isnomia I only sleep a few hours and I have a sharp pain in my stomach and low energy and my hands have been hurting really really bad but I do have arthritis. I wanna know if this is normal I'm worried because on day 10 I'm going to be given a narcan pill to see if I go in wd"s and I took a drug test and still testing positive for bupe how long will it stay in your urine? A lil history about me I'm 25yrs old and starting doing pills at 21 started with roxy 30"s about 10 a day snorting for about a year then I went to shooting dilauded 4mg and 8mgs doing around 15 a day for another year then I went to methadone for around 2 1/2 yrs and I switched to suboxone I did it for 6 months the doctor started me at 8mg for two weeks then 12 mg I took for a month and the decided I didn't need that I went back to 8mg for 2 more months then the last month I dropped 2mg a week and I ended up stopping completely at 2 mg and it's now been 8 days in all honesty I need support and if anyone can anwser the questions please help I go in on Friday morning at 8:00 and today is Wednesday .. Sorry post so long btw I am taking clondine for withdrawals and requip for restless legs


Top
 Profile  
 
PostPosted: Wed May 13, 2015 9:34 pm 
Offline
Super Poster
Super Poster

Joined: Tue Jul 01, 2014 4:08 pm
Posts: 172
Well, I think day 10 may still be a little early for the narcan.. I'm on day 10 now, going into day 11 jumping for a high dose for the second time. Its sounds like you had a fast taper so id say a pretty high amount was still in your system. Last time I think I would have been comfortable enough to take that pill on around day 21. Day 8 though is really the turn around for a lot of people and day 10 even more so. Good luck to you, keep us updated


Top
 Profile  
 
PostPosted: Wed May 13, 2015 10:23 pm 
Offline
Average Poster
Average Poster

Joined: Wed May 13, 2015 6:24 pm
Posts: 4
Thank you for replying .. I'm having severe paid in my fingers I wonder if that's from withdrawal or not and I'm getting light headed/ dizzy a lot ..what else should I expect coming?


Top
 Profile  
 
Our Sponsors
PostPosted: Thu May 14, 2015 7:26 am 
Offline
Super Poster
Super Poster

Joined: Wed Mar 18, 2015 6:46 pm
Posts: 167
Location: Alabama
Dancer,

Is the Requip helping you with the restless legs? That was the part I hated most about withdrawal...that and the cold feeling. I have never heard of anyone having the pain in their hands as you're describing. Could that be your arthritis? Suboxone has some analgesic properties, so it may have been suppressing the pain while you were taking it. Please keep us posted on how everything goes.

Thank you,
Morphing


Top
 Profile  
 
PostPosted: Thu May 14, 2015 11:32 am 
Offline
Average Poster
Average Poster

Joined: Wed May 13, 2015 6:24 pm
Posts: 4
Actually yes the requip has helped a lot. I have only had minor aches in my legs and not every day and remind you before on pill detox and methadone detox my legs would kill me all night long ...


Top
 Profile  
 
PostPosted: Thu May 14, 2015 11:33 am 
Offline
Super Poster
Super Poster

Joined: Tue Jul 01, 2014 4:08 pm
Posts: 172
How are things going on day 9? Now is when I usually need to start preparing for what's next. My thing is usually that while I was on suboxone, I was never really bored at work, always in a good mood or content. Now that I'm off I feel like I'm missing something. However, that does get better and you feel fulfilled after a couple of months. These early days are hard, you feel good but also feel empty. Keep pushing forward and know you'll be getting better everyday. Find hobbies, things you enjoy to do or watch and keep a very busy schedule. I had such a busy schedule four months off that I didn't have time to think about using. Then around 6 months life slowed down and I fell for it and had too much time on my hands.. You'll be ok if you work hard for it. I didn't and that's why I'm back here. Thought I could do it on my own with no accountability and no support group. I was destined to fail.... Good luck with you and I hope you start feeling really good really soon. :D


Top
 Profile  
 
PostPosted: Thu May 14, 2015 12:00 pm 
Offline
Average Poster
Average Poster

Joined: Wed May 13, 2015 6:24 pm
Posts: 4
Day 9... Has been kinda emotional for me iv been waking up at 3:00a.m. Every morn and last night it hit me started thinking about all the horrible things iv done and it's really getting to me other than that my hands hurting bad and a tiny bit of stomach pain... I'm a lil worried that worst part of withdrawals it yet to come.. Btw went to be tested and still showing positive for Bupe ...


Top
 Profile  
 
PostPosted: Thu May 14, 2015 12:13 pm 
Offline
Super Poster
Super Poster

Joined: Tue Jul 01, 2014 4:08 pm
Posts: 172
Oh man my day 9 was the worst as well. I had extreme stomach issues that I've never had before. Cramps, nauseas, empty, etc. It was a hard day. So far the next two days have gotten better and better. I also didn't sleep on night 8 and morning 9, I slept my worst on that day but day 10 I slept a good 7 hours and last night the same. Maybe you'll be just like me and wake up tomorrow feeling better then the next day feeling even better. I don't know about the hand thing, my chest felt like if I breathed too heavy my ribs would crack for a while. Are you exercising at all? Running or lifting or even walking a few hours a day? Exercise and being active like that will help you tremendously.. With sleep, mood, energy, motivation and overall well being.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group